Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 88, Number 317
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Nonnegativity preserving convergent schemes for stochastic porous-medium equations
Hubertus Grillmeier and Günther Grün HTML | PDF
Math. Comp. 88 (2019), 1021-1059
Finite element approximation of steady flows of generalized Newtonian fluids with concentration-dependent power-law index
Seungchan Ko and Endre Süli HTML | PDF
Math. Comp. 88 (2019), 1061-1090
Numerical approximation of planar oblique derivative problems in nondivergence form
Dietmar Gallistl HTML | PDF
Math. Comp. 88 (2019), 1091-1119
Upwind discontinuous Galerkin space discretization and locally implicit time integration for linear Maxwell’s equations
Marlis Hochbruck and Andreas Sturm HTML | PDF
Math. Comp. 88 (2019), 1121-1153
Spectral analysis and spectral symbol for the 2D curl-curl (stabilized) operator with applications to the related iterative solutions
Mariarosa Mazza, Ahmed Ratnani and Stefano Serra-Capizzano HTML | PDF
Math. Comp. 88 (2019), 1155-1188
Structured backward error analysis of linearized structured polynomial eigenvalue problems
Froilán M. Dopico, Javier Pérez and Paul Van Dooren HTML | PDF
Math. Comp. 88 (2019), 1189-1228
Exact cubature rules for symmetric functions
J. F. van Diejen and E. Emsiz HTML | PDF
Math. Comp. 88 (2019), 1229-1249
Quadratic non-residues that are not primitive roots
Tamiru Jarso and Tim Trudgian HTML | PDF
Math. Comp. 88 (2019), 1251-1260
An extension of a result about divisors in a residue class and its application to reducing integer factorization to computing Euler’s totient
Bartosz Źrałek HTML | PDF
Math. Comp. 88 (2019), 1261-1272
Faster individual discrete logarithms in finite fields of composite extension degree
Aurore Guillevic HTML | PDF
Math. Comp. 88 (2019), 1273-1301
Rigorous computation of the endomorphism ring of a Jacobian
Edgar Costa, Nicolas Mascot, Jeroen Sijsling and John Voight HTML | PDF
Math. Comp. 88 (2019), 1303-1339
Computing elliptic curves over $\mathbb {Q}$
Michael A. Bennett, Adela Gherga and Andrew Rechnitzer HTML | PDF
Math. Comp. 88 (2019), 1341-1390
Computing isomorphisms and embeddings of finite fields
Ludovic Brieulle, Luca De Feo, Javad Doliskani, Jean-Pierre Flori and Éric Schost HTML | PDF
Math. Comp. 88 (2019), 1391-1426
An enumeration process for racks
Jim Hoste and Patrick D. Shanahan HTML | PDF
Math. Comp. 88 (2019), 1427-1448
Fast integer multiplication using generalized Fermat primes
Svyatoslav Covanov and Emmanuel Thomé HTML | PDF
Math. Comp. 88 (2019), 1449-1477
The PSLQ algorithm for empirical data
Yong Feng, Jingwei Chen and Wenyuan Wu HTML | PDF
Math. Comp. 88 (2019), 1479-1501
The reciprocal sum of the amicable numbers
Hanh My Nguyen and Carl Pomerance HTML | PDF
Math. Comp. 88 (2019), 1503-1526